Controlling nonlinear waves in excitable media

H. Puebla Roland Martin 1 Jose Alvarez-Ramirez Ricardo Aguilar-Lopez
1 Magique 3D - Advanced 3D Numerical Modeling in Geophysics
LMAP - Laboratoire de Mathématiques et de leurs Applications [Pau], Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00528461
Contributor : Roland Martin <>
Submitted on : Thursday, October 21, 2010 - 5:36:15 PM
Last modification on : Sunday, April 7, 2019 - 3:00:02 PM

Identifiers

Collections

Citation

H. Puebla, Roland Martin, Jose Alvarez-Ramirez, Ricardo Aguilar-Lopez. Controlling nonlinear waves in excitable media. Chaos, Solitons and Fractals, Elsevier, 2009, 39 (2), pp.971-980. ⟨10.1016/j.chaos.2007.04.009⟩. ⟨inria-00528461⟩

Share

Metrics

Record views

187